# SDR MALA040291

- Difficulty date: March 11, 2004
- Submitted: April 1, 2004
- Operation: Air carrier
- Aircraft: N512XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2326
- Aircraft time: 12,080 hours, 12,308 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Access Panel
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN LCQ, PWI PER BAE FAX BARA/ARV/5805/02-DC, REPLACED RIGHT ELEVATOR ACCESS PANEL 336 C/B LANDING PLATE WITH NEW OR SERVICEABLE ITEM AT NEXT HEAVY CHECK.  REMOVED, FABRICATED AND INSTALLED LANDING PLATE IAW MESABA EO NR A55233.  A/C RELEASE DATE 3/30/04.
